# SDR C41R201402170001

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: General aviation
- Aircraft: N192ST
- Make and model: Piper PA46R-350T
- Aircraft serial: 4692192
- Aircraft time: 32 hours
- Engine: Lyc TIO540AE2A
- Engine time: 32 hours
- Propeller: Hartzl HCI3YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Coupling
- Part number: 57401013
- Condition: Loose
- Location: Engine Oil
- Part time: 32 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER FLIGHT, PILOT NOTICED OIL DRIPPING FROM ENGINE ASSEMBLY.  AFTER FURTHER INVESTIGATION,  OIL PRESSURE SWITCH SENDING UNIT LINE WAS FOUND INSTALLED FINGER TIGHT.  REMOVED LINE AND EXAMINED FITTING AND LINE, REINSTALLED THE LINE AND COMPLETED ENGINE RUN PROCEDURES.  AIRCRAFT WAS NEW FROM FACTORY AND SHOWED NO PREVIOUS MAINTENANCE TO THIS AREA. MFG WAS NOTIFIED OF DEFECT 2/27/14.
